It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-02-2005, 02:33 PM   #1
Member
(male)
 
Join Date: Nov 2003
Posts: 88
kertson HB User
New to Concerta

Had this psych appt. planned for amount a month now, i suffer from ocd, anxiety, and now today this psych says it was all coming from my ADD. I have been suffering from really bad anxiety lately, which again he says is from add. The problem is the anxiety got so bad, that my doc put me on ativan, which works great, but I really want to get off it. I had been taking 3 .5 mgs a day for the last 3 weeks, and this psych said to take a .5 pill a day for for days, and then .25 for four days, and start taking concerta 18 mg immediately. Is that enough time to taper off? And will the concerta increase my anxiety?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Concerta and heart problems Data Bob ADD / ADHD 3 02-14-2009 12:35 AM
Concerta causing tics mykids ADD / ADHD 8 08-20-2006 12:38 PM
ADD and Concerta PrincessBride22 ADD / ADHD 6 03-23-2005 02:56 PM
Kidney Stones & Concerta SpeisFamily ADD / ADHD 4 07-11-2004 01:31 AM
Concerta SnappDragon ADD / ADHD 4 07-10-2004 08:09 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!